# SDR AALA202410081858

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 57,593 hours, 39,180 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: PERFORM HFEC INSPECTION AT HANDLE SLIDING WINDOW F/O SIDE IN COCKPIT. PERFORMED HFEC INSPECTION AT HANDLE SLIDING WINDOW F/O SIDE IN COCKPIT IAW NTM 51-10-08 CRACK INDICATION FOUND. REMOVED AND REPLACED HANDLE ON SLIDING WINDOW F/O SIDE IN COCKPIT.
